NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"hi.please have been treating infection for the past some years now. I have taken alot of injection.. but after some time I still see discharge and which leads to itching..have taken series of drugs..any solution again"

    User Avatar
    A 17 years year old female asked:
    2 years ago
    hi.please have been treating infection for the past some years now. I have taken alot of injection.. but after some time I still see discharge and which leads to itching..have taken series of drugs..any solution again
    Dr. Ogechi M answered:
    2 years ago
    Good afternoon. Sorry about that. If you are sexually active, it may be the cause of your recurrent vaginal infection. Also you have to get rid of your old panties which may still Harbour the organism and thus reinfecting you. Or you could soak with bleach and spread under the sun. I would advise you to see a doctor to do a high vaginal swab mcs if necessary. This will real the causative organism and the appropriate antibiotics to use. Take care
    Doctors avatar
    User Avatar
    A 17 years year old female asked:
    2 years ago
    hello doc. am not sexually active.. asin I haven't sex before and again I do change my panties every 3month. please tell me more about the high vaginal swab Mcs. and lastly doc am scared because I heard people saying anyone treating infection continuous don't give birth for it destroys the womb
    Dr. Ogechi M answered:
    2 years ago
    Hello. Never mind what people are saying. That is not true. Since you are not sexually active, it means the causative organism was misdiagnosed, poorly treated or drug resistant. This is why you would have to see a doctor physically for evaluation. The high vaginal swab mcs may not be necessary for now. This is likely a fungal vaginal infection. But you would need a doctor to confirm it. Take care
    Doctors avatar
    User Avatar
    A 17 years year old female asked:
    2 years ago
    hello..please I noticed this and am worried about it..am scared to ask people.. my question is I noticed that my breast sags asin is didn't stand firm too soft and it looks like a mother who have given birth to 4 children ..and I haven't given birth..i do use paddled bra. so what can I use? can it still stand firm? any drug to use?
    Dr. Ogechi M answered:
    2 years ago
    Sorry there are no drugs for that. But you can wear a firm bra not necessarily padded. This may help. It will become bigger with pregnancy and Breastfeeding. You have to come to terms with your body image. It's not as bad as you think. You still have the option of plastic surgery though. Take care
    Doctors avatar
    User Avatar
    A 17 years year old female asked:
    2 years ago
    Helo doctor.. y is it that I do have have heart burn anytime I eat beans.. it pains me.. but I do take alot of water still it doesn't subside unless it digest. can I avoid eating beans
    Dr. Ogechi M answered:
    2 years ago
    It's your choice to avoid eating it which I support given your body reaction to it. There are plenty of other meals to choose from. Cheers
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app